# SDR TWRA96246

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: MIL72661
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND 60H, 52H FLOOR EMERGENCY LIGHTS ARE INOP.  REPLACED BULB.  OPS CHECKED NORMAL PER MM 33-51-00.  (M)
